31 Jan 2012
If you are looking for a pill that is non prescription, I would go with melatonin. That worked well for me. When I took something that had the same active ingredient in it as benadryl it makes me feel very weird the next day. These are my experiences and I am just making a suggestion.
31 Jan 2012
All sleeping pills have side effects, which can vary depending on the specific drug, the dosage, and how long the drug lasts in your system If sleeping pills are used over the long term, they are best used “as needed” instead of on a daily basis, in order to avoid dependence and tolerance..
But I can suggest Herbal sleep aids to you:
There are several herbs thought to help sleep, including chamomile, valerian root, lemon balm, passionflower, lavender, and St. John’s Wort. some data show that valerian is useful for insomnia..(but John’s Wort,can limit the effectiveness of many prescribed medications such as blood thinners, birth control pills, and some anticancer medications or chamomile may cause allergic reactions)
I think Behavioral(Relaxation techniques-Aerobic exercises ) and environmental changes can have more of a positive impact on sleep than sleeping pills, sleep aids, or other medications, without the risk of side effects or dependence.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on cymbalta for years and have just accepted the side effects: the inability to have an orgasm and sleeping way too much. I finally ...
3 answers • 21 Jan 2011
... switched me to Apotex manufactured Losartan 50mg and I am experiencing very painful side effects. Headaches soreness around eyes and cheeks, ...
2 answers • 9 Jan 2014
We have started to wean our 3 yr old off of it and she is starting to have nightmares and not sleeping as good at night.
1 answer • 2 Mar 2014
need to find /sleeping pill have to many side effects
2 answers • 22 Sep 2014
... realised it was too much so cut back to 2400mg . what side effects can I experience as my muscles feel weak and it feels like my skin is crawling ...
1 answer • 22 Mar 2015